MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number HGB161207A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Insufficient Information (4580); Aneurysm expansion (4597)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device could not be performed as a valid lot number was not provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on an unknown date, this patient underwent an endovascular treatment for iliac artery aneurysms using gore® excluder® iliac branch endoprosthesis (ibe) and gore® excluder® aaa endoprosthesis.The ibe was implanted in the right side and the trunk-ipsilateral leg was deployed from the left side.During a follow-up examination, it was found that the internal iliac component (iic) migrated proximally and was disconnected from the superior gluteal artery (sga) and fell out into the aneurysmal sac.Additionally, enlargement of the left common iliac artery was observed and a type ii endoleak was suspected.On (b)(6) 2025, a reintervention was performed.Two additional endoprostheses were implanted to reline the iic and the distal end was landed in the sga.For the suspected type ii endoleak, embolization for the median sacral artery and left internal iliac artery was also performed.The patient tolerated the procedure.The reporting physician commented as follows: the landing zone of iic was quite short during the initial procedure.It was a probable cause of iic proximal migration.
 
Additional Manufacturer Narrative
Sections b5, d4, d6 and h4 were updated based on the additional information.H6: codes e050102 and b14 were added.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.Literature title: a case of reintervention for iia aneurysm enlargement due to type ib el from the reconstruction site and contralateral cia aneurysm enlargement due to type ii el following bilateral iliac artery aneurysm evar (iia unilateral reconstruction with contralateral embolization) source: the journal of japanese college of angiology 2025, vol 65, supplement, s190.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2019, this patient underwent an endovascular treatment for iliac artery aneurysms using gore® excluder® iliac branch endoprosthesis (ibe) and gore® excluder® aaa endoprosthesis.The ibe was implanted in the right side and the trunk-ipsilateral leg was deployed from the left side.During a follow-up examination, it was found that the internal iliac component (iic) migrated proximally and was disconnected from the superior gluteal artery (sga) and fell out into the aneurysmal sac.Additionally, enlargement of the right internal iliac artery aneurysm and the left common iliac artery aneurysm was observed.The left common iliac enlargement was due to a type ii endoleak.On (b)(6) 2025, a reintervention was performed.Two additional endoprostheses were implanted to reline the iic and the distal end was landed in the sga.For the type ii endoleak, embolization for the median sacral artery and left internal iliac artery was also performed.The patient tolerated the procedure.The reporting physician commented as follows: the landing zone of iic was quite short during the initial procedure.It was a probable cause of iic proximal migration.On november 7, 2025, additional information was received through the following literature article.Momo nagata, et al."a case of reintervention for iia aneurysm enlargement due to type ib el from the reconstruction site and contralateral cia aneurysm enlargement due to type ii el following bilateral iliac artery aneurysm evar (iia unilateral reconstruction with contralateral embolization)," the journal of japanese college of angiology 2025, vol 65, supplement, s190.The information obtained was incorporated into the description above.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21398447
Report Number3013164176-2025-02388
Device Sequence Number9208325
Product Code MIH
UDI-Device Identifier00733132635320
UDI-Public(01)00733132635320(17)211011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2021
Device Catalogue NumberHGB161207A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale